# SDR C1HA200581002

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT BS 804 STR 15R.  CUT OUT DAMAGED SECTION, FABBED NEW FILLER AND SPLICE ANGLE FROM 7075T6 .090 PO 294560 DIM FILLER 6.5" X 1" X 1" AND SPLICE 11.75 X 1 X 1, TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 51-40-3 FIG 1 RII ACCOMPLISHED.
